Doctor insights on:
Taking Wellbutrin (bupropion) sometimes nausea but most time really hungry and tired why? Thought was supposed to be opposite?
Is there any medication for anxiety that does not cause weight gain and loss of libido? Wellbutrin (bupropion) caused extreme nausea and did not help anxiety.
Wellbutrin (bupropion) was causing bad nausea/indigestion, I was on it for 3 weeks , stopped med, how long till those side effects go away?
Roughly speaking?: Anywhere between 60-150 hrs. pretty much everything should be cleared out of your system. So if we average that range out I'd say around 100 hrs. from your last dose you should be Wellbutriin Clean from your bloodstream. ...Read more
Can the daily combination of propranolol, synthroid, zoloft, wellbutrin, (bupropion) and omeprazole cause nausea?
I'm on day 7 of taking wellbutrin (bupropion) 150 XL and have intolerable nausea half of the day (unable to work). What is the duration of this side effect?
Dr told me to stop wellbutrin (bupropion) for a few days after just a week to see if it was causing insomnia, today ik had slight nausea, could it be withdrawal?
On wellbutrin (bupropion) I have no appetite,horrible GERD & nausea, off wellbutrin (bupropion) im a raging,irritable mess how can I chose between the 2 horrible ways of life?
Wellbutrin (bupropion): i do not know if you have used any other medications besides Wellbutrin (bupropion). It would be a good idea if you have not to speak with your physician about using another or a combination of medications to make your life such that you don't have to choose between side effects and and being a mess. ...Read moreSee 2 more doctor answers
Can i take Zofran for nausea if i take Wellbutrin (bupropion) xl everyday for depression? I read online there was a major drug interaction.
Pdoc changed dose of meds Wed. Which caused side effect of headache, nausea, anxiety?Remeron 45 to 15, cymbalta (duloxetine) 60 to 30, wellbutrin sr 150 to 300
Just started wellbutrin (bupropion) XL 5 days ago and i'm feeling worse each day. I get headaches, dizziness, nausea, blurred vision. Is this normal? Stop taking?
I have a rule of: Thumb. Treat the headaches with tylenol (acetaminophen) or with alleve, but if they last more that 7 days, they are unlikely to go away in my experience, and i will stop the drug at that point. You should contact your psychiatrist though and not make any changes until you talk to them, unless of course it is absolutely unbearable. You must let them know as soon as you can contact them. All sx's can be from well. ...Read moreSee 1 more doctor answer